# SDR SIMA201804191004

- Difficulty date: April 7, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14537535002
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR EXTERNAL LOWER SKIN IS CRACKED AT THE OUTBD AFT CORNER.   REPAIRED THE ELEVATOR  SKIN IAW EO EM-55MR-660.
